Skew Semi-Heyting Algebras
J. Leech, “Skew lattices in rings,” Algebra Universalis, vol. 26, no. 1, pp. 48–72, 1989.
J. Leech, “Skew boolean algebras,” Algebra Universalis, vol. 27, no. 4, pp. 497–506, 1990.
J. Leech, “Normal skew lattices,” in Semigroup Forum, vol. 44, no. 1, 1992, pp. 1–8.
T. Skolem, “Logico-combinatorial investigations in the satisfiability or provability of mathematical propositions: a simplified proof of a theorem by l. lowenheim and generalizations of the theorem,” From Frege to Godel. A Source Book in Mathematical Logic, vol. 1931, pp. 252–263, 1879.
G. Birkhoff, Lattice theory. American Mathematical Soc., 1940, vol. 25.
K. Cvetko-Vah, “On skew heyting algebras,” arXiv preprint arXiv:1410.8780, 2014.
H. Sankappanavar, “Semi-heyting algebras: An abstraction from heyting algebras,” in Actas del IX Congreso Dr. A. Monteiro, 2007, pp. 33–66.
G. Rao, B. Assaye, and R. Prasad, “L-almost distributive lattices,” Asian-European Journal of Mathematics, vol. 4, no. 01, pp. 171–178, 2011.
- There are currently no refbacks.
View My Stats
International Journal of Computing Science and Applied Mathematics by Department Mathematics ITS is licensed under a Creative Commons Attribution-ShareAlike 4.0 International License.
Based on a work at http://iptek.its.ac.id/index.php/ijcsam.